Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant and want to terminate. Took a mifegest and zitotec. I bleeded very little. Is it normal or do i require to take anything else?

Hi, I am 5 weeks pregnant and want to terminate. I got a prescription from gynaec. I took a mifegest on thursday night. Doctor has asked me to take zitotec 200 after two days that was on saturday night and then on sunday night. In articles i have studied that after taking first zitotec tab dose there is heavy bleeding. but in my case i bleeded very little at night but now there is no bleeding. I have to take my second dose tonight. Is it normal?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
HELLO

TERMINATING PREGNANCY AS EARLY AS 5 WEEKS IS LIKELY TO CAUSE COMPLETE ABORTION BY DRUGS.

IF YOU DO NOT GET BLEEDING WITH ONT TABLET OF ZITOTEC GO FOR THE SECOND

THE SECOND TABLET IS LIKELY TO CAUSE BLEEDING.THE SUCESS RATE IS MORE THAN 95%. Still if you donot have bleeding, consult a gynaecologist.
Answered: Mon, 20 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor